The CNU Journal of Computational Mathematics and Applications (CNU JCMA) is a peer-reviewed online journal that focuses on the dissemination of original and significant research in the realm of computational mathematics. The journal aims to bridge the gap between theoretical mathematical research and practical applications, highlighting the role of computational techniques in solving complex problems across a wide range of scientific and mathematical disciplines.

Current IssueVol 1, No 1 (2024): CNU JCMA

Published June 19, 2024

Issue Description

To be published soon

Table of Contents

View All Issues

To be pulished later